# SDR CA991209084

- Difficulty date: November 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Pilats PC12
- Engine: Pwa PT6A67B
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 951D10011
- Condition: Seized
- Location: Te Flap
- Part time: 135 hours
- Component: 5275012003
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER FLYING 3 HOURS AT HIGH ALTITUDE WITH AN OAT OF  MINUS 45 DEGREES CELSIUS, THE CREW SELECTED FLAPS ON APPROACH AND GOT A FLAPS FAIL CAUTION LIGHT.  MAINTENANCE GOT AN E13 ERROR FROM THE COMPUTER.  MAINTENANCE REMOVED ALL THE FLAP ACTUATORS AND AFTER COLD SOAKING THEM IN A FREEZER FOR TWO HOURS, FOUND THE LEFT INBOARD ACTUATOR SEIZED.  IT REQUIRED OVER 100 POUNDS/INCHES OF TORQUE TO ROTATE THE DRIVE PINION.  THE OTHER ACTUATORS ONLY REQUIRED 2 POUNDS/INCHES OF TORQUE TO ROTATE.
